MAUDE Adverse Event Report: NEXUS SPINE, LLC PRESSON; PEDICLE SCREW SYSTEM

NEXUS SPINE, LLC PRESSON; PEDICLE SCREW SYSTEM
Model Number 520621
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The radiographs provided confirm the reported event.On the left side, the 22mm hybrid coupler [p/n 520611, lot h064698] pulled apart from the devices cranial and caudal to it.On the right side, the 18mm hybrid coupler [p/n 520609, lot 061295] stayed joined to the 28mm tele rod [p/n 520621, lot 060783] but the two pulled apart from the devices cranial and caudal to them.The explanted devices were not returned to allow for further evaluation; therefore, a root cause cannot be determined.Dhr review - no material non-conformances, no manufacturing errors, nor discrepancies with respect to material type, treatments, dimensions that may have caused or contributed to the event.Parts met acceptance criteria upon release.
 
Event or Problem Description
Patient hospitalized for removal of disassembled rod couplers.

Brand Name
PRESSON
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NEXUS SPINE, LLC
2825 e cottonwood pkwy ste 330
salt lake city UT 84121
Manufacturer (Section G)
PRECISION MEDICAL TECHNOLOGIES
2059 n. pound drive west
warsaw IN 46582
Manufacturer Contact
jared crocker
2825 e cottonwood pkwy ste 330
salt lake city, UT 84121
8017028592
MDR Report Key15028932
Report Number3011390763-2022-00003
Device Sequence Number4763162
Product Code MNI
UDI-Device IdentifierB6785206210
UDI-PublicB6785206210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
160820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number520621
Device Catalogue Number5220621
Device Lot Number060783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale